# SDR IPXA2016030100176

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 9,897 hours, 3,407 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CLIMBING OUT OF 12,000 FT HAD FWD CARGO DOOR EICAS MESSAGE.  FOLLOWED QRH PROCEDURE ALSO HAD CARGO DOOR OVERHEAD LIGHT.  ADJUSTED LOWER FWD CARGO DOOR CLOSED SENSOR 5215 IAW AMM 52-71-02-2.  OPS CHECKED GOOD.
